DOI QR코드

DOI QR Code

FIRST EIGENVALUES OF GEOMETRIC OPERATORS UNDER THE YAMABE FLOW

  • Fang, Shouwen ;
  • Yang, Fei
  • Received : 2015.07.06
  • Published : 2016.07.31

Abstract

Let (M, g(t)) be a compact Riemannian manifold and the metric g(t) evolve by the Yamabe flow. In the paper we derive the evolution for the first eigenvalue of geometric operator $-{\Delta}_{\phi}+{\frac{R}{2}}$ under the Yamabe flow, where ${\Delta}_{\phi}$ is the Witten-Laplacian operator, ${\phi}{\in}C^2(M)$, and R is the scalar curvature with respect to the metric g(t). As a consequence, we construct some monotonic quantities under the Yamabe flow.

Keywords

eigenvalue;Witten-Laplacian;Yamabe flow

References

  1. L. Zhao, The first eigenvalue of the Laplace operator under Yamabe flow, Math. Appl. 24 (2011), no. 2, 274-278.
  2. L. Zhao, The first eigenvalue of the p-Laplace operator under powers of the mth mean curvature flow, Results Math. 63 (2013), no. 3-4, 937-948. https://doi.org/10.1007/s00025-012-0242-1
  3. L. Zhao, The first eigenvalue of the p-Laplace operator under powers of mean curvature flow, Math. Methods Appl. Sci. 37 (2014), no. 5, 744-751. https://doi.org/10.1002/mma.2835
  4. G. Perelman, The entropy formula for the Ricci flow and its geometric applications, http://arxiv.org/abs/math/0211159.
  5. C. Y. Xia and H. W. Xu, Inequalities for eigenvalues of the drifting Laplacian on Riemannian manifolds, Ann. Global Anal. Geom. 45 (2014), no. 3, 155-166. https://doi.org/10.1007/s10455-013-9392-y
  6. X. D. Cao, Eigenvalues of ($-{\Delta}+\frac{R}{2}$) on manifolds with nonnegative curvature operator, Math. Ann. 337 (2007), no. 2, 435-441.
  7. X. D. Cao, First eigenvalues of geometric operators under the Ricci flow, Proc. Amer. Math. Soc. 136 (2008), no. 11, 4075-4078. https://doi.org/10.1090/S0002-9939-08-09533-6
  8. S. W. Fang, H. F. Xu, and P. Zhu, Evolution and monotonicity of eigenvalues under the Ricci flow, Sci. China Math. 58 (2015), no. 8, 1737-1744. https://doi.org/10.1007/s11425-014-4943-7
  9. S. W. Fang, F. Yang, and P. Zhu, Eigenvalues of geometric operators related to the Witten-Laplacian under the Ricci flow, preprint.
  10. H. X. Guo, R. Philipowski, and A. Thalmaier, Entropy and lowest eigenvalue on evolving manifolds, Pacific J. Math. 264 (2013), no. 1, 61-81. https://doi.org/10.2140/pjm.2013.264.61
  11. B. Kleiner and J. Lott, Notes on Perelman's papers, Geom. Topol. 12 (2008), no. 5, 2587-2858. https://doi.org/10.2140/gt.2008.12.2587
  12. J. F. Li, Eigenvalues and energy functionals with monotonicity formulae under Ricci flow, Math. Ann. 338 (2007), no. 4, 927-946. https://doi.org/10.1007/s00208-007-0098-y
  13. X. D. Li, Liouville theorems for symmetric diffusion operators on complete Riemannian manifolds, J. Math. Pures Appl. (9) 84 (2005), no. 10, 1295-1361. https://doi.org/10.1016/j.matpur.2005.04.002
  14. J. Ling, A comparison theorem and a sharp bound via the Ricci flow, http://arxiv.org/abs/0710.2574.
  15. J. Ling, A class of monotonic quantities along the Ricci flow, http://arxiv.org/abs/0710.4291.
  16. L. Ma, Eigenvalue monotonicity for the Ricci-Hamilton flow, Ann. Global Anal. Geom. 29 (2006), no. 3, 287-292. https://doi.org/10.1007/s10455-006-9018-8
  17. P. Topping, Lectures on the Ricci Flow, Vol. 325, Cambridge University Press, 2006.

Cited by

  1. Monotonicity formulas for the first eigenvalue of the weighted p-Laplacian under the Ricci-harmonic flow vol.2019, pp.1, 2019, https://doi.org/10.1186/s13660-019-1961-6